Chebyshev polynomial approximation on a closed subset with unique limit point and analytic extension of functions

Authors

  • A. A. Dovgoshei

Abstract

We describe the domain of analyticity of a continuous function f in terms of the sequence of the best polynomial approximations of f on a compact set K(K ⊂ ℂ) and the sequence of norms of Chebyshev polynomials for K.

Published

25.07.1996

Issue

Section

Research articles

How to Cite

Dovgoshei, A. A. “Chebyshev Polynomial Approximation on a Closed Subset With Unique Limit Point and Analytic Extension of Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 7, July 1996, pp. 891-00, https://umj.imath.kiev.ua/index.php/umj/article/view/5261.